# SDR CA091214005

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,687 hours
- Engine: Lyc O320D2J
- System (JASC): 3411 · Pitot/Static System
- Part: Valve
- Part number: 201314213
- Condition: Leaking
- Location: Pitot Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATE STATIC VALVE LEAKING.
